{"abstract":[{"text":"In this paper we consider a canonical compactification of M, the moduli space of stable Higgs bundles with fixed determinant of odd degree over a Riemann surface Σ, producing a projective variety M̄ = M ∪ Z. We give a detailed study of the spaces M̄, Z and M. In doing so we reprove some assertions of Laumon and Thaddeus on the nilpotent cone.","lang":"eng"}],"user_id":"ea97e931-d5af-11eb-85d4-e6957dddbf17","type":"journal_article","publisher":"Walter de Gruyter","main_file_link":[{"url":"http://arxiv.org/abs/math/9804083","open_access":"1"}],"day":"01","title":"Compactification of moduli of Higgs bundles","oa":1,"intvolume":" 1998","citation":{"apa":"Hausel, T. (1998). Compactification of moduli of Higgs bundles. Journal Fur Die Reine Und Angewandte Mathematik. Walter de Gruyter. https://doi.org/10.1515/crll.1998.096","ista":"Hausel T. 1998. Compactification of moduli of Higgs bundles. Journal fur die Reine und Angewandte Mathematik. 1998(503), 169–192.","short":"T. Hausel, Journal Fur Die Reine Und Angewandte Mathematik 1998 (1998) 169–192.","mla":"Hausel, Tamás. “Compactification of Moduli of Higgs Bundles.” Journal Fur Die Reine Und Angewandte Mathematik, vol. 1998, no. 503, Walter de Gruyter, 1998, pp. 169–92, doi:10.1515/crll.1998.096.","ieee":"T. Hausel, “Compactification of moduli of Higgs bundles,” Journal fur die Reine und Angewandte Mathematik, vol. 1998, no. 503. Walter de Gruyter, pp. 169–192, 1998.","ama":"Hausel T. Compactification of moduli of Higgs bundles. Journal fur die Reine und Angewandte Mathematik. 1998;1998(503):169-192. doi:10.1515/crll.1998.096","chicago":"Hausel, Tamás. “Compactification of Moduli of Higgs Bundles.” Journal Fur Die Reine Und Angewandte Mathematik. Walter de Gruyter, 1998. https://doi.org/10.1515/crll.1998.096."},"article_processing_charge":"No","doi":"10.1515/crll.1998.096","external_id":{"arxiv":["math/9804083"]},"date_published":"1998-10-01T00:00:00Z","quality_controlled":"1","publist_id":"5746","article_type":"original","_id":"1449","status":"public","extern":"1","publication":"Journal fur die Reine und Angewandte Mathematik","author":[{"last_name":"Hausel","full_name":"Hausel, Tamas","first_name":"Tamas","id":"4A0666D8-F248-11E8-B48F-1D18A9856A87"}],"page":"169 - 192","issue":"503","language":[{"iso":"eng"}],"publication_identifier":{"issn":["1435-5345"]},"volume":1998,"year":"1998","date_updated":"2022-09-01T13:51:07Z","date_created":"2018-12-11T11:52:05Z","month":"10","publication_status":"published","oa_version":"Preprint","scopus_import":"1"}